Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Analytic Fourier-Feynman transforms and convolution


Authors: Timothy Huffman, Chull Park and David Skoug
Journal: Trans. Amer. Math. Soc. 347 (1995), 661-673
MSC: Primary 28C20
MathSciNet review: 1242088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we develop an $ {L_p}$ Fourier-Feynman theory for a class of functionals on Wiener space of the form $ F(x) = f(\int_0^T {{\alpha _1}dx, \ldots ,\int_0^T {{\alpha _n}dx)} } $. We then define a convolution product for functionals on Wiener space and show that the Fourier-Feynman transform of the convolution product is a product of Fourier-Feynman transforms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28C20

Retrieve articles in all journals with MSC: 28C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1242088-7
PII: S 0002-9947(1995)1242088-7
Keywords: Wiener measure, Fourier-Feynman transform, convolution
Article copyright: © Copyright 1995 American Mathematical Society